# SDR DXTA200803008

- Difficulty date: April 21, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 5,565 hours, 3,419 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 02112112
- Part serial: 857
- Condition: Inoperative
- Part time: 5,565 hours, 3,419 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NORMAL TRIM SYS FAILED INFLIGHT AND WOULD NOT RE-ENGAGE, (ELEVATOR).  REMOVED AND REPLACED HORIZONTAL STABILIZER ACTUATOR WITH A REPAIRED/MODIFIED ASSEMBLY PER MM W/C 27-406, 27-404.
